T. Abdeljawad, S. Rashid, Z. Hammouch, I. Iscan and Y.M. Chu, Some new Simpson-type inequalities for generalized p-convex function on fractal sets with applications, Adv. Difference Equ., 2020 (2020), pp. 1-26.
 M. Alomari, M. Darus and S.S. Dragomir, New inequalities of Simpson's type fors-convex functions with applications, RGMIA Res. Rep. Coll., 12 (2009).
 H. Budak, S. Erden and M.A. Ali, Simpson and Newton type inequalities for convex functions via newly defined quantum integrals, Math. Methods Appl. Sci., 44 (2021), pp. 378-390.
 J. Chen and X. Huang, Some new inequalities of Simpson's type for $s$-convex functions via fractional integrals, Filomat, 31 (2017), pp. 4989-4997.
 S.S. Dragomir, R.P. Agarwal and P. Cerone, On Simpson's inequality and applications, J. Inequal. Appl., 5 (2000), pp. 533-579.
 T. Du, Y. Li and Z. Yang, A generalization of Simpson's inequality via differentiable mapping using extended $(s,m)$-convex functions, Appl. Math. Comput., 293 (2017), pp. 358-369.
 F. Ertugral and M.Z. Sarikaya, Simpson type integral inequalities for generalized fractional integral, Rev. R. Acad. Cienc. Exactas Fis. Nat. Ser. A Mat. RACSAM, 113 (2019), pp. 115-3124.
 R. Goreno and F. Mainardi, Fractional calculus: integral and differential equations of fractional order,, Wien: Springer-Verlag, 223-276, 1997.
 J. Hua, B.Y. Xi and F. Qi, Some new inequalities of Simpson type for strongly $s$-convex functions, Afr. Mat., 26 (2015), pp. 741-752.
 S. Hussain J. Khalid and Y.M. Chu, Some generalized fractional integral Simpson's type inequalities with applications, AIMS Mathematics, 5 (2020), pp. 5859-5883.
 S. Hussain and S. Qaisar, More results on Simpson's type inequality through convexity for twice differentiable continuous mappings, SpringerPlus, 5 (2016), pp. 1-9.
 M. Iqbal, S. Qaisar and S. Hussain, On Simpson's type inequalities utilizing fractional integrals, J. Comput. Anal. Appl., 23 (2017), pp. 1137-1145.
 I. Iscan, Hermite-Hadamard and Simpson-like type inequalities for differentiable harmonically convex functions, J. Math., 2014 (2014).
 S. Kermausuor, Simpson's type inequalities via the Katugampola fractional integrals for s-convex functions, Kragujevac J. Math., 45 (2021), pp. 709-720.
 A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and applications of fractional differential equations, North-Holland Mathematics Studies, 204, Elsevier Sci. B.V., Amsterdam., 2006.
 H. Lei, G. Hu, J. Nie and T. Du, Generalized Simpson-type inequalities considering first derivatives through thek-Fractional Integrals, IAENG Int. J. Appl. Math., 50 (2020), pp. 1-8.
 Y. Li and T. Du, Some Simpson type integral inequalities for functions whose third derivatives are ($\alpha ,m$)-GA-convex functions, J. Egyptian Math. Soc., 24 (2016), pp. 175-180.
 B.Z. Liu, An inequality of Simpson type, Proc. R. Soc. A, 461 (2005), pp. 2155-2158.
 W. Liu, Some Simpson type inequalities for $h$-convex and ($\alpha ,m$)-convex functions, J. Comput. Anal. Appl., 16 (2014), pp. 1005-1012.
 C. Luo and T. Du, Generalized Simpson type inequalities involving Riemann-Liouville fractional integrals and their applications, Filomat, 34 (2020), pp. 751-760.
 M. Matloka, Some inequalities of Simpson type for h-convex functions via fractional integrals, Abstr. Appl. Anal., Article ID 956850, 5 pages, (2015).
 S. Miller and B. Ross, An introduction to the fractional calculus and fractional differential equations, NewYork: Wiley, 1993.
 M.E. Ozdemir, A.O. Akdemir and H. Kavurmaci, On the Simpson's inequality for convex functions on the coordinates, Turkish Journal of Analysis and Number Theory, 2 (2014), pp. 165-169.
 J. Park, On Simpson-like type integral inequalities for differentiable preinvex functions, Appl. Math. Sci., 7 (2013), pp. 6009-6021.
 S. Rashid, A.O. Akdemir, F. Jarad, M.A. Noor and K.I. Noor, Simpson's type integral inequalities for $\kappa $ -fractional integrals and their applications, AIMS Mathematics, 4 (2019), pp. 1087-1100.
 M.Z. Sarikaya, E. Set and M.E. Ozdemir, On new inequalities of Simpson's type for convex functions, RGMIA Res. Rep. Coll, 13 (2010), Article2.
 M.Z. Sarikaya, E. Set and M.E. Ozdemir, On new inequalities of Simpson's type for$s$-convex functions, Comput. Math. Appl., 60 (2020), pp. 2191-2199.
 M.Z. Sarikaya, E. Set and M.E. Ozdemir, On new inequalities of Simpson's type for functions whose second derivatives absolute values are convex, J. Appl. Math. Stat. Inform., 9 (2013), pp. 37-45.
 M.Z. Sarikaya, H. Budak and S. Erden, On new inequalities of Simpson's type for generalized convex functions, Korean J. Math., 27 (2019), pp. 279-295.
 E. Set, A.O. Akdemir and M.E. Ozdemir, Simpson type integral inequalities for convex functions via Riemann-Liouville integrals, Filomat, 31 (2017), pp. 4415-4420.
 M. Vivas-Cortez, T. Abdeljawad, P.O. Mohammed and Y. Rangel-Oliveros, Simpson's integral inequalities for twice differentiable convex functions, Math. Probl. Eng., 2020 (2020).